# SDR SWAA2021092813605

- Difficulty date: August 31, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD SERVICE DOOR IS CRACKED AT THE #4 BEAM APPROX. 15 INCHES FROM FORWARD EDGE. / NO FAULT FOUND - ENTERED IN ERROR
